# SDR 95ZZZX2296

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727WF
- Make and model: Boeing 727-23
- Aircraft serial: 20045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65195321
- Condition: Rusted
- Location: Fs 1342 Rbl 30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 1342, LBL 30 CHORD WAS FOUND SEVERELY CORRODED (RUSTY) DURING A RE-ENGINING MODIFICATION.  THIS CONDITION HAS BEEN DISCOVERED ON ALL 38 A/C MODIFIED SO FAR.  THE RUST IS PROBABLY CAUSED BY DISSIMILAR METAL AND LACK OF DRAINAGE.  NOTE:  THE RUST CANNOT BE SEEN WITHOUT REMOVING THE PART, SO IT MAY NEED TO BE X-RAYED EVERY SO MANY YEARS.
